Light Style© by Fisana

Jump to content

Wolfie's Whine's uses cookies. Read the Privacy Policy for more info. To remove this message, please click the button to the right:    I accept the use of cookies

Photo
- - - - -

Esa/jobcenterplus


  • Please log in to reply
13 replies to this topic

#1 NiftyWolfie

NiftyWolfie

    Administrator

  • Administrators
  • PipPipPipPipPip
  • 503 posts

Posted 10 November 2012 - 10:57 am

Well just been notified I lost my appeal for ESA. so now I have to start looking for work, this should be good fun!

Just going to look for my CV and re-write it detailing all the problems I have. Should make good reading.

#2 EllieSword

EllieSword

    WorkPerson

  • Members
  • PipPipPipPipPip
  • 676 posts

Posted 10 November 2012 - 11:58 am

you are supposed to live on what? fresh air?

#3 NiftyWolfie

NiftyWolfie

    Administrator

  • Administrators
  • PipPipPipPipPip
  • 503 posts

Posted 10 November 2012 - 12:02 pm

yep and the paperwork only came today so as its a weekend I can't alter anything, which is what they do to stress you out for a 48 hour period

#4 EllieSword

EllieSword

    WorkPerson

  • Members
  • PipPipPipPipPip
  • 676 posts

Posted 10 November 2012 - 07:35 pm

I know that one well. I swear it is deliberate

#5 PsychoSteph

PsychoSteph

    Apprentice

  • Members
  • PipPipPipPip
  • 366 posts

Posted 11 November 2012 - 12:25 pm

they are a pain in the arse they aint got a bloody clue
  • gabbie likes this
Hold on a minute..... let me get a translator .......I don't speak IDIOT!!

#6 NiftyWolfie

NiftyWolfie

    Administrator

  • Administrators
  • PipPipPipPipPip
  • 503 posts

Posted 17 November 2012 - 12:48 am

Well now I'm on a double dose of my morphine patch and my Doctor's are writing me a letter explaining my circumstances to the jobcenter

#7 EllieSword

EllieSword

    WorkPerson

  • Members
  • PipPipPipPipPip
  • 676 posts

Posted 20 November 2012 - 06:54 pm

Fentanyl? xxx

#8 PsychoSteph

PsychoSteph

    Apprentice

  • Members
  • PipPipPipPip
  • 366 posts

Posted 13 December 2012 - 08:02 pm

any luck yet nifter ?
Hold on a minute..... let me get a translator .......I don't speak IDIOT!!

#9 EllieSword

EllieSword

    WorkPerson

  • Members
  • PipPipPipPipPip
  • 676 posts

Posted 13 December 2012 - 10:26 pm

Tell the Doc if you getting "breakthrough" pain between patches Hun, they can adjust the strength to get it right but it takes time.

John on those so I know how they should work

#10 NiftyWolfie

NiftyWolfie

    Administrator

  • Administrators
  • PipPipPipPipPip
  • 503 posts

Posted 12 January 2013 - 07:50 pm

I have told him about it and I've got tablets to take, but on some days like today even that doesn't stop the pain. if you could see me today you would think I was 90 something I can hardly walk and my knees shaking real bad trying to use the stairs

#11 PsychoSteph

PsychoSteph

    Apprentice

  • Members
  • PipPipPipPip
  • 366 posts

Posted 13 January 2013 - 04:16 pm

Most are useless and don't have a clue
Hold on a minute..... let me get a translator .......I don't speak IDIOT!!

#12 EllieSword

EllieSword

    WorkPerson

  • Members
  • PipPipPipPipPip
  • 676 posts

Posted 07 February 2013 - 05:40 pm

A thought Nifty,  talk to CAB about disability living allowance they can do it through your doctor.  Been there and done it, its quicker than doing it yourself



#13 NiftyWolfie

NiftyWolfie

    Administrator

  • Administrators
  • PipPipPipPipPip
  • 503 posts

Posted 13 February 2013 - 06:33 pm

Yer its deff something I've got to get more info on, I have now got my bath handle fitted so I can get in/out the bath myself at last :)



#14 EllieSword

EllieSword

    WorkPerson

  • Members
  • PipPipPipPipPip
  • 676 posts

Posted 13 February 2013 - 08:30 pm

Damn. I've just binned the info   will see if I can find numbers anywhere






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users